# SDR AALA202411054721

- Difficulty date: September 7, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY UPPER AND LOWER LINK SUPPORT ARM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. MAINTENANCE REPLACED BUSHES ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM UPPER AND LOWER HINGE IN PASSENGER CREW DOOR 831 AT FWD GALLEY AREA IAW AMM 52-10-00-915-001-A, AMM 52-11-11-000-001-A AND AMM 52-11-11-400-001-A.
